ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

General Scheme For Solving Ordinary Differential Equations Under 2-Point Boundary-Conditions

Chanda, M and Sen, SK (1973) General Scheme For Solving Ordinary Differential Equations Under 2-Point Boundary-Conditions. In: Journal Of The Indian Institute Of Science, 54 (3). pp. 139-145.

Full text not available from this repository. (Request a copy)
Official URL: http://apps.isiknowledge.com/full_record.do?produc...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Institute Of Science.
Department/Centre: Division of Mechanical Sciences > Chemical Engineering
Date Deposited: 16 Jul 2010 04:40
Last Modified: 16 Jul 2010 04:40
URI: http://eprints.iisc.ernet.in/id/eprint/28843

Actions (login required)

View Item View Item